# SDR IPXA2016051803544

- Difficulty date: May 5, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 31,790 hours, 15,714 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N540728
- Condition: Corroded
- Location: Bs 880-900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK BETWEEN BS 880 - 900 RT CREASE BEAM IS CORRODED AND HAS ELONGATED HOLE FABRICATED NEW CREASE BEAM IAW SAMPLE FROM BAC1515-553, BATCH 2662193 MATERIAL AND IAW DWG 143N5407, SRM 53-30-13-0I-1, FIG 1 SHEET 3 & GMM 09-10 AND RCD FORM 39-99-01.  REPLACEMENT OF CREASE BEAM CHORD HAS BEAM CLASSIFIED AS A MINOR REPAIR AND REQUIRES NO FOLLOW-UP OR REPEAT INSPECTIONS.
